# SDR P5CA9800879

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF BEARING FROM L/W I/B MIDFLAP O/B SLIDING TRACK FWD ATTACH CORROSION FOUND IN BORE.  TRACK REPAIRED IAW OHM 57-52-35.
